# SDR HALA2010070100284

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 72,083 hours, 31,854 cycles
- System (JASC): 2310 · HF Communications System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Hf Transceiver
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -  NR1 HF RADIO WENT OFF.  RESET NR 1 HF XCVR C/B. OPS CK OK IAW MM 23-11-00.
